InternationaleJournals

A SERIES SOLUTION OF MOISTURE CONTENT IN VERTICAL GROUNDWATER FLOW THROUGH UNSATURATED HETEROGENEOUS POROUS MEDIA
 

Kinjal Patel, Manoj Mehta and Twinkle Patel

 Department of Applied Mathematics & Humanities, S.V. National Institute of Technology, Surat-395007, India.

Author for correspondence: Kinjal Patel, Department of Applied Mathematics & Humanities, S.V. National Institute of Technology, Surat-395007, India E-mail: kinjal.svnit@gmail.com

 

Abstract

       The study is intended to present the theoretical model of moisture content in vertical groundwater flow through unsaturated heterogeneous porous media with aqueous diffusivity coefficient. The governing non-linear partial differential equation of vertical flow through an unsaturated soil is solved analytically using the Richards’s equation in which governing equation converted into ordinary differential equation by using similarity transformation together with boundary conditions. The solution is obtained in term of ascending Maclaurin’s power series which represents the moisture content for any depth  and its graphical presentation is given by using MATLAB coding.

Key words: Unsaturated porous media, aqueous diffusivity, similarity transformation, AMS (Subject) Classification 2010: 76T99, 76S05, 76M99

 

 

 

 

 

 


International eJournal of Mathematics and Engineering

Volume 3, Issue 1, Pages:  1467 - 1477